# SDR USAA040456

- Difficulty date: August 16, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: Service Door
- Part time: 38,174 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FORWARD SERVICE DOOR CRACKED .5 INCH, TWO EACH, FORWARD MOST RIVET HOLE IN ROW DIRECTLY UNDER UPPER HINGE ARM.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBELR PER SRM 52-00-01 FIG 202.  (M)
